MathSciNet Relay Station
MathSciNet bibliographic data
MR920335 35R60 (00A69 35Q20 76B25)
Bass, F. G.; Kivshar, Yu. S.; Konotop, V. V.; Sinitsyn, Yu. A. Dynamics of solitons under random perturbations. Phys. Rep. 157 (1988), no. 2, 63–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement